# SDR REXA2012071200895

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 20,960 hours, 18,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 625.3-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE PROTRUDING DENTS IN THE AFT FUSELAGE BETWEEN FS 625 AND FS40 AND S-24R AND S-27.  REPAIRED IAW PINNACLE EA CRJ253-00681 AND ASSOCIATED 8110-3.
